# SDR SWI2023F00375

- Difficulty date: July 26, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL COAMING CHAFED THROUGH DISHING AND SKIN     (C-CHECK RO 9/13/2023)    REPAIRED R/H UPPER TRANSCOWL REF MHIRJ REO 670-54-21-1207 REV A 2015-08-27, AND REO670-54-21-1567 REV -- 2023-07-31.COMPLIED WITH SKYCARD 51-900-1002
